MAUDE Adverse Event Report: MICROVENTION, INC. FRED X27; INTRALUMINAL DEVICES

MICROVENTION, INC. FRED X27; INTRALUMINAL DEVICES
Model Number FREDX5015-PMA
Medical Device Problem Codes Retraction Problem (1536); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported through a fred x clinical study, the fred x deployed as intended at the distal landing zone, opened across the neck, but failed to open along the proximal curvature.The fred x could not be captured, retracted within the microcatheter.The device was successfully recaptured through the advancement of the intermediate catheter.A pipeline stent was placed successfully.No patient harm was reported.
 
Additional Manufacturer Narrative
The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be verified.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.If additional information is received a supplemental mdr report will be provided.The instructions for use (ifu) identifies device retraction difficulty as potential complications associated with use of the device.

Brand Name
FRED X27
Common Device Name
INTRALUMINAL DEVICES
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key18387539
Report Number2032493-2023-01145
Device Sequence Number14143108
Product Code OUT
UDI-Device Identifier00842429114445
UDI-Public(01)00842429114445(11)210707(17)240630(10)0000180092
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberFREDX5015-PMA
Device Lot Number0000180092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Initial Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale
Patient Weight93 KG